# SDR SWAA2022070725578

- Difficulty date: July 4, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 37,042 hours, 22,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FIBERGLASS FLOOR PANEL JUST FORWARD OF THE METAL FLOOR PANEL IS CRACKED. / [01] REMOVED AND REPLACED AFT CARGO FLOOR PANEL REF BOEING 737 AMM 25-52-10.
